# SDR CALA2018011200156

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 50,844 hours, 16,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 25, 26, & 27 EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY IAW WD 33-51-22.
